# SDR VTZA97455

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 7600 · Engine Controls
- Part: Iec
- Condition: False Readings
- Location: Right
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BOS/IAD - FLT 6402 - DURING TAXI AT 2130 HOURS ON 8-10-97, AIRCRAFT RETURNED TO GATE DUE TO RT IEC WARNING LIGHT ILLUMINATED AND WITH NO FURTHER PROBLEMS. MAINTENANCE INSPECTED AND RECYCLED POWER TO IEC.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
